How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Cat Veterinarian
Category: Cat Veterinary
Satisfied Customers: 3844
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Cat Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My cat may have eaten one of my medications - a capsule of

Customer Question

My cat may have eaten one of my medications - a capsule of either gabapentin or Venlefaxine about 4-5 mins ago. What should I do?
Submitted: 1 year ago.
Category: Cat Veterinary
Expert:  helperDVM replied 1 year ago.
if it was the Venlefaxine you MUST take it to the ER! This one is deadly for kitties. What was the mg of gabapentin? Do you know how much your cat weighs roughly?